# SDR COMA0760747

- Difficulty date: December 31, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 18,114 hours, 14,767 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 2353
- Condition: Faulty
- Location: Cockpit
- Part time: 18,100 hours, 14,751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5027 - RECEIVED LEFT WINDOW HEAT CAUTION MESSAGE.  DIVERTED TO BOS, LANDED WITHOUT INCIDENT.  REPLACED LEFT WINDOW HEAT CONTROLLER.
